... cystic acne and since i have had clear skin with the few usual pimples. Right now i have a few little pimples on my face and I am a little worried about my acne coming back. I think I am just being silly and obsessing, but cystic acne made my life miserable. Can anyone give me any suggestions or any related stories. Your help is appreciated:) thank you
You can always take Accutane again. I've personally been on it 4 different times with no bad side effects. If the gels don't work for you such as Retina Micro or other topical medications I would try Accutane again. It's recommended that you wash your face with a mild soap only twice a day (Morning and Night) which may be beneficial. I would talk to your Dermatologist as well as they will know what would work the best for your personal situation. I hope you find the help you need and get the proper medication that works for you! Good luck to you! Hope this helps!
I took accutane in my 20's and now I am in my 50's and I have had breakouts all my life. It never stops, it just makes them less severe and less often. Maybe after menopause it will stop? My doctor now recommends I use a chemical peel with glycolic acid and then Oil of Olay Regenerist. It seems to be better, but not eliminated. However, it was never as bad as before I used accutane.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 31 Jan 2011 • 1 answer
Posted 29 Dec 2012 • 2 answers
Posted 22 Jan 2014 • 1 answer